Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

PCOS removed, bleeding after intercourse, nausea. What could be this?

Hi Dr, I have had my PCOS removed a month ago. I had my first period 3 days after the surgery and the 2nd period a month later which started as spotting for about 3 days and and then 2 days of heavy cloth bleeding.since my last period everytime my husband and I have intercourse I start to bleed. I feel realy nauseas and am abit off food.
Asked On : Wed, 3 Apr 2013
Answers:  2 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The chances of pregnancy have always been there with unprotected sex.
You should consult a gynecologist for urine, blood test and ultrasonography to rule out pregnancy because you are having regular sex and your PCOS is also removed.
Good luck.
Take care.
Answered: Mon, 8 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Bleeding after intercourse needs to be evaluated further.
It could be due to
Genital warts
Malignant lesion...

Get PAP smear done.

Consult your Gynecologist for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Mon, 8 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor